MAUDE Adverse Event Report: ARTHREX, INC. PLT ,TIB A/P SLPD OSTEO; BONE FIXATION PLATE

ARTHREX, INC. PLT ,TIB A/P SLPD OSTEO; BONE FIXATION PLATE
Model Number PLT ,TIB A/P SLPD OSTEO
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error due to misaligned insertion of the screw.
 
Event or Problem Description
It was reported on 09/12/2022 by a sales representative via email that an ar-13200st-07.5 osteotomy plate bushing popped off and the surgeon was unable to use the ar-13380-46 screw in the procedure.This was discovered during a case with no patient harm.

Brand Name
PLT ,TIB A/P SLPD OSTEO
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19482526
Report Number1220246-2024-05026
Device Sequence Number15481283
Product Code HRS
UDI-Device Identifier00888867009622
UDI-Public00888867009622
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLT ,TIB A/P SLPD OSTEO
Device Catalogue NumberAR-13200ST-07.5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2022
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown